# SDR UPS08M51482

- Difficulty date: November 25, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZ STAB CONSTANT SECTION BARREL NUT BORE NR 36 RT FOUND WITH CORROSION.  CORROSION AT B-NUT BORE REMOVED.  BORE BOTTOM REMOVED BLEND OUT 0.110" DEEP, BORE REAM TO 2.538" DIAMETER REMN BLEND OUT 0.065" DEEP FOUND EXCEED LIMIT 10X MAG INSP C/O AND FOUND NO CORROSION EVDT.  B-NUT BORE, BOTTOM SURFACE BORE DOW N 0.045" DEEPER.  REPAIR SLEEVE BUSHING FAB, PROTECTED AND INSTALLED.  REPAIR IS ACCEPTABLE PER EN1761-07.
